# SDR DL72S982567

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP, CRACK AFT SPAR RAIL 33 FROM I/B END OF FLAP.  REPAIRED PER M/M 57-52-0 FIG 802, ON SHOP ORDER 615732.
